# SDR 2007UALA01506

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 30,743 hours, 11,826 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CARGO SMOKE TEST AGENT 2 DISCHARGE LIGHT DOES NOT ILLUMINATE.  [06-29-07]   FAULT TRACED TO A FAULTY RELAY. REPLACED 17WX DISCHARGE 2 LIGHT RELAY.
